# SDR K11A2022120600169

- Difficulty date: September 8, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N331CK
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- Aircraft time: 73,167 hours, 49,984 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344 Lbl 44
- Part time: 73,167 hours, 49,984 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM @ STA 344 LBL 44" (APPROX 6" IN LENGTH) HAS EVIDENCE OF CORROSION UNDERNEATH FLANGE AND ATTACHMENT HOLES.
